Metrics

From
The Solutions of Initial Value Problems for Second-order Integro-differential Equations with Delayed Arguments in Banach Spaces by Tingting Guan Turkish Journal of Analysis and Number Theory. 2015, 3(6), 154-159 doi:10.12691/tjant-3-6-3
Views
6617
Html 6081
Abstract 536
30 December 2015 (publication date) through 24 February 2020 *
16.40 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2993
PDF1085
Epub609
XML958
PPT0
Figures163
Tables178
Export: 1743
RIS560
BibTex580
Endnote603
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com